# SDR HALA2009080400353

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-300
- Aircraft serial: 33423
- Aircraft time: 25,180 hours, 4,815 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 388250017
- Part serial: 42725
- Condition: Failed
- Location: Apu
- Part time: 20,607 hours, 4,001 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - 49110500 - APU FAILED TO START "FAULT" LIGHT ILLUMINATED AND EICAS MSG DISPLAYED. ADDITIONAL START ATTEMPTS UNSUCCESSFUL.  REMOVED & REPLACED APU STARTER PER AMM 49-41-01 & STILL SLOW TO START. RMVD & REPLACED APU BATT PER AMM 24-31-04 APU AUTO SHUTDOWN DURING START ATTEMPT HUNG AT APPROX 35-38%.  REMOVED & REPLACED APU FCU PER AMM 49-31-01. OPS CHECK OK. OK FOR SERVICE.
